# SDR AALA201705029002

- Difficulty date: April 30, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 8,889 hours, 2,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR L1 EMERGENCY CYLINDER / ACCUMULATOR, PRESSURE LOW. SERVICED L1 DOOR EMERGENCY ACCUMULATOR PER AMM 52-10-00.
